Please use this identifier to cite or link to this item:

Title: Bounded Tolerance Representations for Maximal Outerplanar Graphs
Authors: 張宜武
Contributors: 應數系
Date: 2012.03
Issue Date: 2014-08-07 10:06:00 (UTC+8)
Abstract: A graph G = (V, E) is a tolerance graph if there is a set I = {Iv∣v ε V} of closed real interval and a set τ = {tv∣v ε V} of positive real numbers such that (x, y) ε E ⇔ ∣Ix ∩ Iy∣ ≥ min{τx, τy}. We show that if G is a 2-connected maximal outerplanar graph with more than two vertices of degree 2, then G has S3 as an induced subgraph. We provide a characterization of the class of 2-connected maximal outerplanar graphs that are bounded tolerance graphs.
Relation: International Journal of Intelligent Technologies and Applied Statistics,5(1),36-41
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
p35-40.pdf651KbAdobe PDF850View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing